Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stellar neighborhoods in polyhedral manifolds


Author: Ronald H. Rosen
Journal: Proc. Amer. Math. Soc. 14 (1963), 401-406
MSC: Primary 55.60; Secondary 57.01
MathSciNet review: 0150781
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.60, 57.01

Retrieve articles in all journals with MSC: 55.60, 57.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0150781-7
PII: S 0002-9939(1963)0150781-7
Article copyright: © Copyright 1963 American Mathematical Society